The singular values of A+B and A+iB

Bhatia, Rajendra ; Kittaneh, Fuad (2009) The singular values of A+B and A+iB Linear Algebra and its Applications, 431 (9). pp. 1502-1508. ISSN 0024-3795

Full text not available from this repository.

Official URL:

Related URL:


We obtain several inequalities relating the singular values of A+B and those of A+iB when A and B are hermitian, and when one or both of them are positive semidefinite.

Item Type:Article
Source:Copyright of this article belongs to Elsevier Science.
Keywords:Singular Values; Norms; Majorisations; Schur Product
ID Code:2572
Deposited On:08 Oct 2010 06:54
Last Modified:08 Oct 2010 06:54

Repository Staff Only: item control page